# SDR V0XR201007120001

- Difficulty date: July 12, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 33,269 hours, 36,888 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 85410892102
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR)RT EXHAUST FINGERNAIL HAS DAMAGE TO FWD INBD BOTTOM CORNER OF FRAME ANGLE. R & R RT EXHAUST FINGERNAIL CORNER FRAME ANGLE
